MathSciNet Relay Station
MathSciNet bibliographic data
MR1168355 (93e:53048) 53C22 (53C20 58F17)
Croke, Christopher B. Volumes of balls in manifolds without conjugate points. Internat. J. Math. 3 (1992), no. 4, 455–467.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement